I also have dizziness with the headaches. My panic attack started last week maybe two attacks. The doctor gave me Lexapro then I had attacks every four hours after that. Now I am taking Buspar 7.5 but afraid to take it twice daily. Any advice?
I have been taking 7.5mg Buspar & have headaches. Has anyone experienced headaches lasting all day?
Question posted by Chindian on 26 Sep 2015
Last updated on 1 March 2018
How are you doing with the buspar? I have gotten a lot of spaciness and vertigo with this drug. I've been on it for three weeks but so far it takes away 90 percent of my anxiety. I started with 2.5 and moved up as needed. I. Currently taking 17.5 mg. I feel that the spaciness is getting better but it's hard to tell.
If you read my profile you'll see that i've been through a lot and then a lot more since i created my profile. We all have triggers to our mental problems. I think depression and anxiety is a chemical imbalance in our brain. I also suffer from insomnia. Which sometimes i have under control but here lately it's been crazy.
I have no idea why the anxiety is worse at night. I would wake up in the middle of the night freaking out cause of anxiety. I felt like i couldn't breath my chest was tight i couldn't even stand for my clothes to touch my. I felt overwhelmed with emotions. I would cry. It was so bad i wanted to go to the emergency room but thought better of it cause there was nothing they could do. Ya know? I just had to ride it out. I really can stand to feel that way. It makes me question my sanity. Am i crazy? Who knows. It's just a chemical imbalance.
No problem i dont mind talking to you that's what we're all here for. I did have anxiety for the first 3 week of taking buspar but eventually it went away. Buspar did very well for my anxiety. I hope it works good for you. Just hang in there it does get better.
I npw longer take buspar. Im on Trazodone gabapentin lyrica and pain mefs. I have anxiety fibromyalgia bulging disc neuropathy migraines and some others i can't think of right now. Gabapentin and the trazodone seem to help for the anxiety.
not wanting to leave your house when you have anxiety and panic attack is normal. after having panic attack for over 25 years I'm still afraid sometimes to leave the house I don't like to be around a crowd of people my anxiety kicks in real quick
Yes i was on buspar for a year and it took about a month for me to get full relief. Like Laurashay said it has to be taken the same way every time. Like if you take it at 9:00 in the morning with breakfast then do that every day the same way. Buspar is one of those medicines that has to be taken that way. Hang in there it does get better. Good luck.
Dizziness and headache are common side effects which should subside with continued use. BuSpar must be taken a certain way, always with food or always without food, but don't alternate between these two methods. This will, also, help with the dizziness. If the headache doesn't subside over the next week or so, let the doctor know.
What you're experiencing are side effects from the buspar. With time these symptoms will go away. Do you take Tylenol or something for the headaches? Try getting up and down slowly. Sometimes quick movements make us dizzy. Try not to be afraid of taking it as prescribed. You have to take it as directed or you wont feel better. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.